# SDR FDEA2019100322402

- Difficulty date: October 2, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA30011
- Condition: Scratched
- Location: Bs 869-929
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN BS 869 TO 929, LONGERON 9 RT WAS FOUND WITH SCRATCHES.   THE SCRATCHES WERE REMOVED,  0.048", SKIN ORIGINAL THICKNESS 0.068", REMAINED THICKNESS 0.020"   FOUND OUT OF LIMITD IAW SRM 53-00-00-2R, FIGURE 202. SKIN REPAIRED IAW SRM 53-00-01-2R, FIGURE 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
